So I have awful side effects from this, at lowest doses it makes me starve and a complete idiot. It helped the head. Dr. said go off, I managed to stay on from a quarter of a pill worked up to about 50mgs wo problems. (this was before the nortriptyline) but once up to 50 mugs and side effects were lessened it did not control my migraine symptoms as well.
Then I stubbed my toe and fractured it in July. I got email from Neuro office, months later they must have noticed this in my records and said this drug can effect your bones and cause osteoporosis? No-one told me this. I guess I'm just complaining at this point, but wtf is bone deterioration an ok thing to deal with? I don't understand how these meds are worse or equal in awfulness to the problem. The headache sucks and is ruining my life, but I keep re injuring this toe, it is blue once again from stubbing it around the house. I hate the meds so much I don't know what to do